# SDR DL72W980584

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR CUTOUT REINFORCING DOUBLER (BEAR STRAP) WAS FOUND WITH A TYPICAL CRACK IN UPPER HINGE CUTOUT.  THE SKIN WAS CUT TO ACCESS THE CRACK AND THE BEAR STRAP WAS CUT TO REMOVE THE CRACK.  THE CUTOUTS WERE REPAIRED WITH A DOUBLER AND TRIPLER PER THE GUIDLINES OF BOEING S/B 727-53-0136 AND ER/A 364227-14.
